Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
130 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes inter menstrual bleeding while on birth control pills?

I wanted to skip my period on birth control by starting a brand new pack right a way instead of letting myself get my period. Just to mention I just started taking the pill I finished my second pack and I got my period and had it for 2 weeks now, I don t know what to do. Please answer on YYYY@YYYY
Fri, 23 Feb 2018
Report Abuse
General & Family Physician 's  Response
Hi,
Thanks for the query. I understand your concern
The excessive bleeding after two continuous packs of oral contraceptives is due to the hormonal imbalance caused .....
The way to control such bleeding is .. by waiting patiently for the flow our of blood to stop .. with supportive treatment of hemostatic medicines like CVP gynic 2 capsules three times a day.
If bleeding is uncontrollable & unbearable .. consult a gynecologist for Iv injectables/miner surgery to control bleeding.
Thanks.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I usually have one period in one month. This time, I had started in the middle of my pill pack (approximately 18 days after starting the last one)....